Hedging (co)variance risk with variance swaps
| Year of publication: |
2011
|
|---|---|
| Authors: | Fonseca, José da ; Grasselli, Martino ; Ielpo, Florian |
| Published in: |
International journal of theoretical and applied finance. - River Edge, NJ [u.a.] : World Scientific, ISSN 0219-0249, ZDB-ID 1428982-9. - Vol. 14.2011, 6, p. 899-943
|
| Subject: | Wishart Affine Stochastic Correlation model | complete and incomplete markets | variance swaps | Fourier transform | Hedging | Swap | Stochastischer Prozess | Stochastic process | Unvollkommener Markt | Incomplete market | Varianzanalyse | Analysis of variance | Volatilität | Volatility | Optionspreistheorie | Option pricing theory | Derivat | Derivative | Portfolio-Management | Portfolio selection | Korrelation | Correlation |
-
Optimal portfolios when variances and covariances can jump
Branger, Nicole, (2017)
-
Valuation of options on discretely sampled variance : a general analytic approximation
Drimus, Gabriel, (2016)
-
Volatility swaps and volatility options on discretely sampled realized variance
Lian, Guanghua, (2014)
- More ...
-
Fonseca, José da, (2014)
-
Option pricing when correlations are stochastic : an analytical framework
Fonseca, José da, (2007)
-
Analytic pricing of volatility-equity options within Wishart-based stochastic volatility models
Fonseca, José da, (2015)
- More ...